# SDR COOSDR060034

- Difficulty date: August 25, 2006
- Submitted: December 8, 2006
- Operation: General aviation
- Aircraft: N161LF
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28224
- Engine: Cfmint CFM563B2
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: S283U00816
- Condition: Overheated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX CABIN LIGHT BALLAST OVERHEATED BURNING INSULATION BLANKET AT BS 328, STR 1.  (K)
